# SDR GLBA20111214F

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 31,893 hours, 38,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE AFT FUSELAGE FRAME AT FS 456 CRACKED AT THE FWD GAS STRUT MOUNT UPPER INBD NUT PLATE, BETWEEN STRINGER 4L AND 5L, 2 CRACKS 1" AND .2" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-067. MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR.
